Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote + Elavil ?! Sheilac

Posted by SLS on September 30, 2014, at 10:00:12

In reply to Re: Depakote + Elavil ?! Christ_empowered, posted by Sheilac on September 30, 2014, at 6:19:40

You might want to discontinue the Elavil for now and develop a coherent plan to follow with your doctor. That would be the simplest thing to do.

You are not necessarily experiencing serotonin syndrome, so I would not act on that conclusion until you gather more information. It could explain things, though.

If you feel that it is urgent to treat mania, go with what you know works for you, understanding that it will only be a temporary measure. In other words, if Trileptal or Depakote works to treat the mania, but produces depression as a side effect, just know that you will be able to discontinue it once you and your doctor meet and discuss your present condition.

You often contradict yourself in your descriptions. Because of this, I am reluctant to say very much more than to recommend that you work more closely with your present doctor or search for a different doctor. You could go for a second opinion. I know it is frustrating to be in a painful state and not be able to do something about it immediately.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071660.html